Indiana, 2012

Damaging Winds in Indiana, January 23, 2012

January 23, 2012 · NWS IND · 7 events in 5 counties and zones

During the early morning hours of January the 23rd, a squall line, ahead of an approaching cold front from the west, brought 60 mph winds to the southwestern portion of central Indiana. This caused some structural damage, including a destroyed home and barns in Daviess County, along with downed trees and power lines in other areas.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$88,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IND wrote it up.

During the early morning hours of January the 23rd, a squall line, ahead of an approaching cold front from the west, brought 60 mph winds to the southwestern portion of central Indiana. This caused some structural damage, including a destroyed home and barns in Daviess County, along with downed trees and power lines in other areas.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jan 22, 10:10 PM EST, 2 hours 5 minutes earlier.

Area forecast discussion, Jan 22, 10:10 PM EST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1010 PM EST SUN JAN 22 2012

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA TONIGHT AND
MONDAY...BRINGING POTENTIALLY SEVERE THUNDERSTORMS...STRONG
WINDS...AND HEAVY RAIN. MUCH COLDER AIR WILL FLOW IN BEHIND THE
FRONT. DRY WEATHER WILL THEN CONTINUE UNTIL MID TO LATE WEEK WHEN A
COUPLE OF SYSTEMS COULD BRING SOME LIGHT PRECIPITATION.

&&

.NEAR TERM /TONIGHT/...

THICK FOG HAS LIFTED AS WARMER AIR SURGES INTO THE REGION FROM THE
SOUTH...AND IS LARGELY CONFINED NOW TO FAR NORTHERN SECTIONS OF THE
FORECAST AREA. TEMPS ARE WARMING RAPIDLY WITH THE ADVECTION OF THE
MOIST GULF AIRMASS...AS AREAS ACROSS THE LOWER WABASH VALLEY ARE
ALREADY INTO THE MID 50S.

MOST RECENT SHORT-RANGE MODEL GUIDANCE SUGGESTING THAT ARRIVAL OF
THE QLCS/SQUALL LINE INTO THE WABASH VALLEY WILL BE AROUND 05Z...AND
EXTRAPOLATION OF THE CURRENT ACTIVITY SUPPORTS THIS THINKING. THE
LINE WILL THEN TRACK RAPIDLY EAST ACROSS THE FORECAST AREA THROUGH
09-10Z. DESPITE THE LACK OF SIGNIFICANT INSTABILITY...THE DYNAMICS
AND FORCING ALOFT MORE THAN COMPENSATE AND THE ABUNDANCE OF BL SHEAR
AND STORM RELATIVE HELICITY FURTHER SUPPORT A MAINTAINED INTENSITY
TO CONVECTION ACROSS THE REGION ALL NIGHT. BIG QUESTIONS STILL
REMAIN WITH REGARDS TO HOW MUCH THE SHALLOW LOW LEVEL INVERSION WILL
IMPEDE WINDS ALOFT FROM BEING PULLED TO THE SURFACE. CURRENT LAPS
SOUNDINGS FROM THE LOWER WABASH VALLEY SHOW THE INVERSION REMAINS AT
THIS TIME...ALTHOUGH IT HAS WEAKENED FROM ITS EARLIER STATE.
DAMAGING WINDS WILL REMAIN THE PRIMARY THREAT...BUT THE EXTENT TO
WHICH THE INVERSION BREAKS DOWN WILL BE BIG IN DETERMINING JUST HOW
EXTENSIVE ANY SEVERE GUSTS WILL BE. PRESENCE OF THE DEEP SHEAR AND
INTENSE LOW LEVEL HELICITIES SUPPORTS A CONTINUED MENTION OF
ISOLATED TORNADOES AND LARGE HAIL.

OF GROWING CONCERN IS THE POTENTIAL FOR VERY HEAVY RAINFALL WITH THE
SQUALL LINE. HAVE SEEN A FEW REPORTS TO SOUTHWEST OF REGION OF
AROUND AN INCH IN LESS THAN AN HOUR. SIMILAR RAINFALL AMOUNTS HERE
WOULD POSE A CONCERN FOR LOCALIZED FLOODING AND QUICK RISES ON AREA
STREAMS AND CREEKS...ESPECIALLY CONSIDERING THE SATURATED STATE OF THE
GROUND.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...

FOCUS IS ON WINDS ON MONDAY. MODELS ARE SIMILAR ENOUGH SO THAT A
BLEND CAN BE USED FOR THE MOST PART.

ACTUAL COLD FRONT WILL PASS ACROSS THE AREA EARLY ON MONDAY. STRONG
WINDS COULD STILL MIX DOWN WITH ANY SHOWERS THAT DEVELOP ALONG THIS
FRONT. ALSO...WITH STRONG PRESSURE RISES BEHIND THE FRONT...THERE
WILL BE GUSTY WINDS THROUGHOUT THE DAY. BUFKIT SHOWS GUSTS NEAR 45
MPH POSSIBLE...ESPECIALLY ACROSS THE NORTHERN FORECAST AREA.

THUS WILL ISSUE A WIND ADVISORY ON MONDAY FOR 12Z-22Z. FAR SOUTHERN
FORECAST AREA IS MORE BORDERLINE...BUT WOULD RATHER BE
PESSIMISTIC...ESPECIALLY WITH POTENTIAL GUSTS ALONG FRONT ITSELF.

THERE LOOKS TO BE ENOUGH FORCING ALONG THE FRONT AND EVEN BEHIND IT
FOR A CHANCE FOR SHOWERS MONDAY MORNING. DURING THE AFTERNOON
MOISTURE AND FORCING ARE LIMITED. BY AFTERNOON ALSO TEMPERATURES
WILL BE COLD ENOUGH FOR SOME SNOW AS WELL. THUS WILL GO WITH
SPRINKLES OR FLURRIES MONDAY AFTERNOON.

TEMPERATURES WILL FALL ON MONDAY WITH HIGHS AT 12Z JUST AHEAD OF THE
FRONT.

DRY WEATHER WILL THEN MOVE IN MONDAY NIGHT INTO TUESDAY NIGHT WITH
HIGH PRESSURE MOVING IN. A BLEND OF MOS LOOKS OK FOR TEMPERATURES.

A SOUTHERN SYSTEM WILL MOVE NORTH ON WEDNESDAY WITH RAIN TRYING TO
WORK INTO THE AREA. THE MOISTURE WILL HAVE TO DISPLACE DRIER AIR
ASSOCIATED WITH HIGH PRESSURE TO THE NORTH. FOR NOW WILL JUST PUT
SLIGHT CHANCES FOR RAIN ACROSS THE FAR SOUTH DURING THE AFTERNOON.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...

THE MAIN CONCERN IN THE EXTENDED WILL BE POPS WEDNESDAY NIGHT AND
THURSDAY AS WELL AS FRIDAY NIGHT AS SEPARATE SYSTEMS IMPACT CENTRAL
INDIANA.

ALTHOUGH THE MODELS HAVE SOME TIMING ISSUES AS WELL AS ISSUES ABOUT
HOW FAR NORTH THE PRECIPITATION SHIELD WILL MAKE IT WEDNESDAY NIGHT
AND THURSDAY. BASIC SCENARIO HAS MOIST AIR RETURNING NORTHWARD FROM
THE GULF OF MEXICO OVERTOP A SOUTHERN WARM FRONT AND BEING LIFTED BY
A COLD FRONT APPROACHING FROM THE NORTHERN PLAINS. CENTRAL REGION
INITIALIZATION SEEMS TO HANDLE THINGS OK BRINGING CHANCE POPS TO ALL
OF CENTRAL INDIANA WEDNESDAY NIGHT AND THURSDAY SIDING MORE WITH THE
00Z AND 12Z ECMWF. WENT WITH A MIX WEDNESDAY NIGHT AND THURSDAY
MORNING AS TEMPERATURES LOOK TO BOTTOM OUT IN THE UPPER 20S AND
LOWER 30S. WILL ONLY GO WITH RAIN ON THURSDAY AFTERNOON WITH
TEMPERATURES IN THE 40S.

LOOKS LIKE ANOTHER CHANCE FOR A RAIN AND SNOW MIX FRIDAY NIGHT AS
ANOTHER COLD FRONT DROPS DOWN FROM THE NORTHWEST. OTHERWISE...HIGH
PRESSURE SHOULD KEEP IT DRY. JET STREAM FLOW OFF THE PACIFIC
SUGGESTS WARMER THAN NORMAL TEMPERATURES THROUGH FRIDAY BUT BECOMING
MORE NEAR NORMAL STARTING SATURDAY AS INTERIOR CANADIAN WAVE DROPS
DOWN ACROSS THE LOWER GREAT LAKES.

&&

.AVIATION /DISCUSSION FOR THE 23/09Z TAF UPDATE/...

UPDATE...
WINDS HAVE INCREASED AND WARMER AIR IS CURRENTLY FILTERING INTO
KIND. TEMPERATURE INVERSION HAS DECREASED A TAD...AND VISIBILITIES
HAVE IMPROVED. NONETHELESS...CEILINGS REMAIN AT VLIFR CATEGORY AND
WILL PROBABLY ONLY IMPROVE TO LIFR IF AT ALL BEFORE THE COLD FRONT
MOVES THROUGH.  SEE BELOW.

PREVIOUS DISCUSSION...
VLIFR/LIFR WILL CONTINUE UNTIL THE PERSISTENT TEMPERATURE
INVERSION BREAKS...WHICH WILL NOT BE UNTIL AFTER FRONTAL PASSAGE
LATER TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS
EXPECTED WITH THAT COLD FRONT...AND SHOULD START ENTERING TAF
SITES AROUND MON 06Z. THE BULK OF THE CONVECTION WILL BE IN THE
MON 06-12Z TIME FRAME. AFTER THAT...VISIBILITIES SHOULD IMPROVE
SIGNIFICANTLY...AND TAFS SHOULD RETURN TO MVFR CATEGORY.

THERE IS STILL CONCERN IN REGARD TO WIND SHEAR AHEAD OF THE
AFOREMENTIONED FRONT. WINDS WILL STILL BE LIGHT AT THE
SURFACE...BUT A LOW LEVEL JET WILL INCREASE WINDS UNDER THE
INVERSION. UNTIL THE INVERSION BREAKS AND WINDS CAN MIX
DOWN...WIND SHEAR WILL REMAIN A THREAT.

THE SHEAR THREAT WILL DIMINISH AFTER MON 06Z...BUT SURFACE WINDS
WILL REMAIN STRONG AND SLOWLY VEER TO THE SOUTHWEST. SUSTAINED WIND
SPEEDS WILL RANGE FROM 15 TO 25 KTS WITH GUSTS UP TO 35 KTS
THROUGH TOMORROW AFTERNOON. THEY WILL FINALLY RELAX BY LATE
AFTERNOON AND BECOME MORE WESTERLY.

AT THIS TIME...WANTED TO BUMP CONDITIONS UP TO VFR CATEGORY BY
TOMORROW EVENING...BUT THAT MAY STILL BE A BIT TOO OPTIMISTIC AT
THIS POINT. AS A RESULT...WILL KEEP THEM AT MVFR THROUGH END OF
TAF PERIOD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 AM TO 5 PM EST MONDAY FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...50
NEAR TERM...RYAN
SHORT TERM...50
LONG TERM....MK
AVIATION...TDUD
Hazardous weather outlook, Jan 22, 7:33 PM EST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
733 PM EST SUN JAN 22 2012

INZ021-029>031-036>042-045>049-052>057-062>065-072-231100-
CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-
HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-
HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-
BARTHOLOMEW-DECATUR-JENNINGS-
733 PM EST SUN JAN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME OF THE
STORMS MAY BE SEVERE. FLOODING IS POSSIBLE AS WELL. WIDESPREAD FOG
AND AREAS OF DENSE FOG WILL IMPACT THE REGION THIS EVENING BEFORE
THE THUNDERSTORMS ARRIVE.

HAZARDS: DAMAGING WINDS WILL BE THE PRIMARY THREAT. SECONDARY
THREATS ARE LARGE HAIL AND ISOLATED TORNADOES. BRIEF HEAVY RAIN
MAY LEAD TO FLOODING. WIDESPREAD FOG AND AREAS OF DENSE FOG WILL
ALSO OCCUR THIS EVENING.

TIMING: THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE BETWEEN
MIDNIGHT AND 500 AM.

DISCUSSION: A STRONG COLD FRONT IS EXPECTED TO MOVE THROUGH
CENTRAL INDIANA LATE TONIGHT AND EARLY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: STRONG WEST TO SOUTHWEST WINDS WILL GUST TO AROUND 45
MPH DURING THE DAY ON MONDAY.

DISCUSSION: STRONG WINDS ARE EXPECTED ON MONDAY IN THE WAKE OF
A COLD FRONT. THERE IS A CHANCE FOR LIGHT MIXED PRECIPITATION
WEDNESDAY NIGHT AND FRIDAY NIGHT. AT THIS TIME...SNOWFALL
ACCUMULATIONS ARE NOT EXPECTED.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE THIS EVENING AND OVERNIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-035-043-044-051-070-071-231100-
WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-LAWRENCE-JACKSON-
733 PM EST SUN JAN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME OF THE
STORMS MAY BE SEVERE. WIDESPREAD FOG AND AREAS OF DENSE FOG WILL
IMPACT THE REGION THIS EVENING BEFORE THE THUNDERSTORMS ARRIVE. IN
ADDITION...LOW LAND FLOODING WILL OCCUR ALONG PORTIONS OF THE
WABASH RIVER...WHITE RIVER...EAST FORK WHITE...AND MUSCATATUCK
RIVERS.

HAZARDS: THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS. SECONDARY
THREATS ARE LARGE HAIL AND ISOLATED TORNADOES. BRIEF HEAVY RAIN
MAY CAUSE FLOODING IN ADDITION TO THE LOW LAND RIVER FLOODING.
WIDESPREAD FOG AND AREAS OF DENSE FOG WILL ALSO OCCUR THIS
EVENING.

TIMING: THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE
BETWEEN MIDNIGHT AND 500 AM. LOW LAND RIVER FLOODING CONTINUING
TONIGHT.

DISCUSSION: A STRONG COLD FRONT IS EXPECTED TO MOVE THROUGH
CENTRAL INDIANA LATE TONIGHT AND EARLY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: STRONG WEST TO SOUTHWEST WINDS WILL GUST TO AROUND 45
MPH DURING THE DAY ON MONDAY. LOW LAND RIVER FLOODING IS EXPECTED
TO CONTINUE THROUGH LATE THIS WEEK.

DISCUSSION: STRONG WINDS ARE EXPECTED ON MONDAY IN THE WAKE OF
A COLD FRONT. THERE IS A CHANCE FOR LIGHT MIXED PRECIPITATION
WEDNESDAY NIGHT AND FRIDAY NIGHT. AT THIS TIME...SNOWFALL
ACCUMULATIONS ARE NOT EXPECTED.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE THIS EVENING AND OVERNIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-061-067>069-231100-
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-
733 PM EST SUN JAN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME OF THE
STORMS TONIGHT MAY BE SEVERE. WIDESPREAD FOG AND AREAS OF DENSE
FOG WILL IMPACT THE REGION THIS EVENING BEFORE THE THUNDERSTORMS
ARRIVE. IN ADDITION...LOW LAND FLOODING WILL OCCUR ALONG PORTIONS
OF THE WABASH...MUSCATATUCK...WHITE...AND EAST FORK OF THE WHITE
RIVERS.

HAZARDS: MAIN SEVERE THREAT IS DAMAGING WINDS. SECONDARY THREATS
ARE LARGE HAIL AND TORNADOES. BRIEF HEAVY RAIN MAY LEAD TO
FLOODING IN ADDITION TO LOW LAND RIVER FLOODING. WIDESPREAD FOG
AND AREAS OF DENSE FOG WILL ALSO OCCUR THIS EVENING.

TIMING: THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE
BETWEEN MIDNIGHT AND 400 AM. LOW LAND RIVER FLOODING WILL CONTINUE
TONIGHT.

DISCUSSION: A STRONG COLD FRONT IS EXPECTED TO MOVE THROUGH
CENTRAL INDIANA LATE TONIGHT AND EARLY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: STRONG WEST TO SOUTHWEST WINDS MAY GUST TO NEAR 45 MPH
DURING THE DAY ON MONDAY. LOW LAND RIVER FLOODING IS EXPECTED TO
CONTINUE THROUGH LATE THIS WEEK.

DISCUSSION: STRONG WINDS ARE EXPECTED ON MONDAY IN THE WAKE OF
A COLD FRONT. THERE IS A CHANCE FOR LIGHT MIXED PRECIPITATION
WEDNESDAY NIGHT AND FRIDAY NIGHT. AT THIS TIME...SNOWFALL
ACCUMULATIONS ARE NOT EXPECTED.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE TONIGHT AND OVERNIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

The radar

The Evansville,IN radar (KVWX), 34 km away, was scanning. The volume nearest the first event began at 05:17 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Knox

When
January 23, 12:15 AM EST
Where
Knox County, Decker
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
38.520, -87.520

Thunderstorm wind gusts of 60 plus mph were reported in town.

Thunderstorm Wind, Knox

When
January 23, 12:17 AM EST
Where
Knox County, 2.93 mi WNW of Wheatland
Measured
56 kt (64 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
38.687, -87.350

A tree and utility line were reported down at State Road 550 and Evans Road, just outside of Wheatland, due to damaging thunderstorm wind gusts.

Thunderstorm Wind, Daviess

When
January 23, 12:30 AM EST
Where
Daviess County, 0.88 mi NW of Odon
Measured
52 kt (60 mph) measured gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
38.840, -86.990

Shingles were blown off a roof by a measured 60 mph thunderstorm wind gust.

Thunderstorm Wind, Daviess

When
January 23, 12:45 AM EST
Where
Daviess County, 2.13 mi SW of Graham
Measured
65 kt (75 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
38.700, -87.230

A house and turkey barns were destroyed in this location due to damaging thunderstorm wind gusts. Only one wall of the house was left standing.

Thunderstorm Wind, Putnam

When
January 23, 1:03 AM EST
Where
Putnam County, Cloverdale
Measured
56 kt (64 mph) estimated gust
Property damage
$3,000
Reported by
Broadcast Media
Coordinates
39.520, -86.800

Trees were blown down at this loaction due to damaging thunderstorm wind gusts.

Thunderstorm Wind, Owen

When
January 23, 1:18 AM EST
Where
Owen County, 0.53 mi W of Gosport
Measured
52 kt (60 mph) estimated gust
Property damage
$6,000
Reported by
Amateur Radio
Coordinates
39.350, -86.680

A garage door was blown in due to damaging thunderstorm wind gusts.

Thunderstorm Wind, Brown

When
January 23, 1:38 AM EST
Where
Brown County, 0.54 mi E of Nashville
Measured
56 kt (64 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
39.200, -86.240

Part of the roof on the Nashville Elementary School was blown off due to damaging thunderstorm wind gusts. Water damage occurred to some of the classrooms.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2012Every state in 2012This day in weather historyWarnings in Indiana, January 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 363589, 363590, 363591, 363592, 363593, 363594, 363595.